# SDR HALA2014011000002

- Difficulty date: January 10, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 80,984 hours, 33,627 cycles
- System (JASC): 7603 · Power Lever
- Part: Grommet
- Condition: Cut
- Location: Throttle Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE AFT THROTTLE CABLE CUTTING INTO PHENOLIC GROMMENT FAIRLEAD INBD OF PYLON.  R & R  AFT THROTTLE CABLE PHONOLIC GROMMET.  OK FOR SERVICE.
